# SDR C77A2020031200028

- Difficulty date: March 12, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N208AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000494
- Aircraft time: 13,530 hours, 8,609 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17086181005
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO E175-53MR-282 REV IR WAS ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH A PERMANENT REPAIR OF CORROSION DAMAGE TO THE CENTER FUSELAGE III LOWER SKIN BETWEEN FR77/FR78 AND S-29L/S-29R. THE CORROSION WAS FOUND AROUND 26 FASTENER HOLES AND WAS REMOVED BY BLEND OUT. AFTER BLEND OUT, THE DAMAGE WAS FOUND TO BE WITHIN SRM LIMITS WITH THE EXCEPTION OF THE DAMAGE TO A HOLE IN THE AFT LH CORNER. EAMS REQUESTED AND RECEIVED A PERMANENT REPAIR IN THE FORM OF ETD2016-170-075217 FOR INSTALLATION OF A FREEZE PLUG. EO E175-53MR-282.1 WAS ORIGINALLY SET UP AND INTENDED TO ACCOMPLISH FOLLOW-ON DAMAGE TOLERANCE INSPECTIONS REQUIRED BY THE INITIAL REVISION OF ETD2016-170-075217: [REF TASK 53-23-003-0001 (EXTERNAL DET THRESHOLD OF 20000 FC, INTERVAL OF 6511 FC) IS SUFFICIENT AND IS MET USING THE INSPECTION REQUIREMENTS: MPG/MRBR REVISION #12. THRESHOLD IS COUNTED SINCE NEW.]
COMPASS LATER REQUESTED CLARIFICATION FROM EMBRAER REGARDING THE INSPECTION REQUIREMENT OF ETD2016-170-075217, THE INTERVAL VALUE OF WHICH IS INCORRECT AS IT IS SPECIFIC TO EMBRAER 170 AIRCRAFT WITH STEEP APPROACH MODE INSTALLED, AND RECEIVED REVISION A OF ETD2016-170-075217. THIS ETD REVISION REMOVES THE INSPECTION REQUIREMENT FOR THE REPAIR ACCOMPLISHED BY EO E175-53MR-282 REV IR. BECAUSE OF THIS, EO E175-53MR-282.1 IS NOW BEING ISSUED TO TERMINATE THE ORIGINALLY FORECASTED FOLLOW-ON INSPECTIONS. THIS EO IS NOT A MAJOR REPAIR, BUT IT IS KEEPING THE NUMBERING CONVENTION FROM THE MAJOR REPAIR EO FOR CONTINUITY. COMPASS ENGINEERING HAS CLASSIFIED THIS AS OTHER. WO # 2819309289
